Started Yaz 2 weeks ago, so far so good

  1. I was really hesitant to go back on BC after a not-so-fun experience with OTC, but so far this has been fine. My boobs have grown almost a cup size:wtf::wlae:but so far my ass seems to not be growing as well. :yes:

    Does anyone have any exeperience with Yaz? I know everyone reacts differently, but if people had problems I'd like to know what to be on the lookout for.
  2. Is Yaz Yasmine?

    I was on Yasmine for a couple of years and at the start it worked great....the second year I started having all kinds of weird symptoms, migraines, pains all over my body, yeast infections and cold sores in my mouth. By then I was ready to have a baby and got off BC all together.

    I wish you luck with it!!!
  3. Congrats on the cup size :amuse:

    Hope this works for you!

    I am not a fan of using synthetic hormones, so no Birth Control for me... but hope you find that this works for you!
  4. Yaz is the lower hormone dose of Yasmine, so it's really not too bad. I'm not a fan of taking synthetic hormones either :yucky: , but my boyfriend and I need to be more careful AND I'm going back on Accutane so I have to be on something. Rar. So far so good. Boobs have still gotten bigger.:yahoo:
  5. Wow, a cup size! I wish any of the dozens of BCs I've tried gave me that!

    I did Yaz for about six months before I started feeling so nauseous, I couldn't get myself to swallow it. I have since switched to Nuvaring and have been in heaven!
  6. I've been on Yasmin (yaz's big sister if you will, it's the original one) for 4 years and LOVE LOVE LOVE IT! I have 2 day periods, no cramps, no nothing, I haven't gained a lb, I actually lost 35 while on the pill, so I have nothing bad to say at all!!
  7. I've been on yasmin for 5 years because I'm anemic (used to have really odd periods) but was thinking about asking my doc about switching to yaz when I go in next month since it's lower dose and you have an even shorter period.

    The first month I was more irritable (from what people say, haha), but that went away pretty quick. I also had some personal issues at the time (switching schools, figuring out what the heck I wanted to do with my life) so it was probably worse for me. But my doc said it was a normal side effect and only lasts the first month. Since yaz is lower dose though, you'll probably be fine.

    My boobs grew about a cup size too. :p I used to have nothing before, now I'm a large A/small B.